# SDR DL76S011012

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 33,566 hours, 15,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Light Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 31A EMERGENCY LIGHTS WON`T TEST.  FOUND PULLED/BACKED OUT PIN IN SEAT HARNESS.  REPAIRED SAME.
